# SDR CA190409002

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 90007191
- Condition: Malfunctioned
- Location: Rt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) RT BRAKE DEGRADED MESSAGE POSTED.  ELECTRIC MOTOR CONTROL UNIT (EMCU) REPLACED. (TC# 20190409002)
